Anti Inflammatories cause less then satisfactory erections? Anything work for YOU?

  • Christmas shipping schedule
  • 20% OFF sitewide — Code: ENJOY20

Anti Inflammatories cause less then satisfactory erections? Anything work for YOU?

Bignuf Bignuf
After recent shoulder surgery, I was placed on anti inflammatory medication. Erections were just not happening near as well as normal. I was not in pain but I wondered if surgical stress was at work. My surgeon said "NO...probably the anti inflammatory, that open the blood vessels more. He suggested an ED med for temporary use till I was off the pain and inflammation meds. The ED med worked great. Everything back to normal now...but has anyone else had that problem. What did YOU do to treat it? Did you tell your doctor? What was their suggestion? I still have another shoulder AND a knee yet to be worked on!!!
06/22/2011
  • Buy 1 Toy, Get 1 FREE! Mix and Match
  • Save 50% on Gift Set For Couples!
  • Save 50% on Gift Set For Her!
  • Save 50% on Gift Set For Him!
  • Holiday Clearance – Save 80%
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
Gunsmoke Gunsmoke
Yep - bring on the Cialis!
06/22/2011
newfoundlust newfoundlust
Get your MD to prescribe some low dose daily Cialis. Keeps a lot of medicine out of your system but you can take it as needed without the side effects.
06/23/2011
Total posts: 3
Unique posters: 3